Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have PCOS. On metformin and clomid. Does metformin delay periods?

Recently, I was diagnosed with pcos . My doctor put me on Metformin and clomid to help my husband and I concieve. I started taking metformin the day before i was supposed to ovulate. Now I am 3 days late and all of my HPT have come back negative. Could the metformin have delayed my period? Or could I possibly be pregnant?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Don't worry metformin does not cause delay in periods, it is probably the hormonal imbalance due to PCOS which is the cause of delay in periods. You can wait cor a week after the missed period usually pregnancy test comes positive in that time,if not consult your doctor and get a sonography done and seek their advice for medications to get the period.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor